Immunoregulation، جلد ۳، شماره ۱، صفحات ۶۷-۷۲

عنوان فارسی
چکیده فارسی مقاله
کلیدواژه‌های فارسی مقاله

عنوان انگلیسی Hydroxychloroquine-induced Unusual Generalized Pustular Cutaneous Reaction As a New Clinical Entity: A Case Series
چکیده انگلیسی مقاله Background: Pustular Psoriasis (PP) and Acute Generalized Exanthematous Pustulosis (AGEP) clinically resemble each other. There are many patients with generalized pustular presentations like hydroxychloroquine-induced pustular reaction who do not completely fall within PP or AGEP categories and needed to be more evaluated. So we examined a large series of these reactions to hydroxychloroquine (HCQ) and reviewed the literature in this regard.
Materials and Methods: Records of 20 patients admitted to Razi Hospital, Tehran, Iran with acute onset of generalized pustular eruption following hydroxychloroquine therapy were retrieved, and their demographic and clinical features were reviewed. In the meantime, all related articles in PubMed and Google scholar databases were studied as well.
Results: All 20 patients were female with an Mean±SD age of 48.35±13.76 years. The Mean±SD between the first dose and skin eruption was 3.62±1.42 weeks. HCQ was prescribed for them, mainly for rheumatologic conditions and joint problems other than psoriasis. Treatment was planned according to the first clinical judgment, pathological findings, and clinical behavior of the disease. Eleven patients were treated as PP and 9 as AGEP.
Conclusion: No evident history of psoriasis, drug-related eruption, as well as rapid and complete response to steroids in some patients, favor AGEP diagnosis. However, the long interval of symptoms appearance, prolonged disease course, relapses despite discontinuation of the responsible drug, and no appropriate response to the steroid, favor PP. So, it could be a new entity.
کلیدواژه‌های انگلیسی مقاله Hydroxychloroquine (HCQ), Pustular eruption, Pustular Psoriasis (PP), Acute Generalized Exanthematous Pustulosis (AGEP)

نویسندگان مقاله Elham Behrangi |
Department of Dermatology, Rasoul Akram Hospital, Iran University of Medical Sciences, Tehran, Iran.

Zahra Hallaji |
Department of Dermatology, Razi Hospital, Tehran University of Medical Sciences, Tehran, Iran.

Maryam Ghiasi |
Department of Dermatology, Razi Hospital, Tehran University of Medical Sciences, Tehran, Iran.

Robabeh Abedini |
Department of Dermatology, Razi Hospital, Tehran University of Medical Sciences, Tehran, Iran.

Alireza Ghanadan |
Department of Dermatopathology, Razi Hospital, Tehran University of Medical Sciences, Tehran, Iran.

Zohreh Khodashenas |
Department of Dermatology, Faculty of Medicine, Shahed University of Medical Sciences, Tehran, Iran.

Azadeh Goodarzi |
Department of Dermatology, Rasoul Akram Hospital, Iran University of Medical Sciences, Tehran, Iran.


نشانی اینترنتی https://immunoreg.shahed.ac.ir/article_1225_2948868db602aced67ef614ade8ab103.pdf
فایل مقاله فایلی برای مقاله ذخیره نشده است
کد مقاله (doi)
زبان مقاله منتشر شده en
موضوعات مقاله منتشر شده
نوع مقاله منتشر شده
برگشت به: صفحه اول پایگاه   |   نسخه مرتبط   |   نشریه مرتبط   |   فهرست نشریات